BibTeX record journals/dm/KashiwabaraS06

download as .bib file

@article{DBLP:journals/dm/KashiwabaraS06,
  author       = {Kenji Kashiwabara and
                  Tadashi Sakuma},
  title        = {Grinstead's conjecture is true for graphs with a small clique number},
  journal      = {Discret. Math.},
  volume       = {306},
  number       = {19-20},
  pages        = {2572--2581},
  year         = {2006},
  url          = {https://doi.org/10.1016/j.disc.2005.12.040},
  doi          = {10.1016/J.DISC.2005.12.040},
  timestamp    = {Sat, 21 Oct 2023 10:45:58 +0200},
  biburl       = {https://dblp.org/rec/journals/dm/KashiwabaraS06.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}